# SDR IXXA08SMN114S

- Difficulty date: March 27, 2008
- Submitted: May 14, 2008
- Operation: Air carrier
- Aircraft: N602AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 45991
- Aircraft time: 99,983 hours, 32,243 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin Panel
- Condition: Delaminated
- Location: Nr 4 Spoiler
- Part time: 99,983 hours, 32,243 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOUND RIGHT WING NUMBER 4 SPOILER PANEL DELAMINATED BETWEEN STATION XRS 247.000 TO XRS 351.000.  ADJUSTED LEFT AND RIGHT WING GROUND FLIGHT SPOILER CABLES.  PERFORMED OPS CHECK, GOOD TO SPOILER SYSTEM IAW DC8 MM 27-60-0 PAGE 507 ITEMS 15-16 PAGE 509 ITEM 4, AND DC8 MM 27-60-0 PAGE 1.
